# SDR USAA070527

- Difficulty date: July 11, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 50,715 hours, 50,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 312-328 LBL 12 HAS CORROSION.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER 51-10-02; CORR TASK C53-107-02; LEVEL 1, DEFECT SIZE:  1 X 8 INCH.
